Can acid reflux or GERD cause back pain?

For about year 1/2 now I have been experiencing a lump in my throat feeling and also a burning in my chest/esophagus that doctors have diagnosed as Acid Reflux or GERD. The Acid Reflux is most likely caused by the hernia in my stomach. I take prevacid and 50 mg of benadryl a day to try to keep the symptoms at bay. But sometimes the symptoms persist no matter how much medication I take. And whenever the pain & lump in throat feeling is really bad I also get an equally intense pain in my upper middle back. I would say it is from rightside of my spine to the shoulder blade. It seriously feels like my throat and back are connected in pain and its really hard to tell the difference between the two pains. Has this ever happened to anyone?

7 Answers

Relevance
  • 4 years ago

    1

    Source(s): Get Lasting Heartburn Freedom : http://HeartburnNoMore.duebq.com/?WwN
  • 4 years ago

    Acid Reflux Back Pain

  • Anonymous
    4 years ago

    2

    Source(s): Hearthburn Solutions http://renditl.info/AcidRefluxUltimateCure
  • Anonymous
    5 years ago

    Hello, greasy and spicy foods actually have very little to do with it. Your stomach can take those quite well. Chronic heartburn is usually from acid reflux - stomach acid is getting past the little valve and into your esophagus. https://tr.im/CureYourAcidReflux

    The most immediate thing you can do is to stop drinking coffee and cola. Smoking is not good either, but that might be harder to stop. Don't over-eat. Don't lie down too soon after eating. Don't burp too much - this carries acid up with the burp.

    You also should know some natural ways to treat your heartburn. Learn them here:

    https://tr.im/CureYourAcidReflux

    * Carbo Veg 200 (liquid): take 6 drops of Carbo Veg 200 in half cup of water after meals twice a day

    * Natrum Phos 6x (tablets): take 4 tablets of Natrum Phos 6x after meals twice a day (for 2 months only)

    Drop Natrum Phos 6X after 2 months and continue with Carbo Veg 200.

    Note: Keep 30 minutes time difference between medicines and do not take anything after 30 minutes of taking medicines

    Source(s):

    https://tr.im/CureYourAcidReflux

  • How do you think about the answers? You can sign in to vote the answer.
  • ?
    Lv 4
    4 years ago

    Fix Forward Head Posture Now!

  • 5 years ago

    Yes, it is possible to cause pain that radiates to the back. This is not typical however.

  • 10 years ago

    Yes it can. I have really bad back pain somtimes.

Still have questions? Get your answers by asking now.